MAUDE Adverse Event Report: KARL STORZ SE & CO. KG POWER LED RUBINA, OPAL1 NIR/ICG

KARL STORZ SE & CO. KG POWER LED RUBINA, OPAL1 NIR/ICG
Model Number TL400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that, pre-operatively, when the team connected and turned on the endoscope, a message appeared stating, endoscope failure, please restart the endoscope after restarting the endoscope, it worked properly.There was no patient involvement.No negative impact in state of health reported.Version bb.The rationale was adjusted/corrected and product code "fet" as well as both relevant risk files were added and reviewed.This led to a change of the reporting obligation from "not reportable" to "reportable".

Brand Name
POWER LED RUBINA, OPAL1 NIR/ICG
Common Device Name
POWER LED RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24185686
Report Number9610617-2026-00135
Device Sequence Number8064967
Product Code OWN
UDI-Device Identifier04048551425695
UDI-Public04048551425695
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL400
Device Catalogue NumberTL400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown